# SDR DU4R2006492

- Difficulty date: June 10, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO FUSELAGE INTERNAL SKIN SURFACE B/O 0 BS 660.  FABRICATED AND INSTALLED FUSELAGE SKIN REPAIR 8.3 X 7.75 INCHES FROM 2024-T3 .063 IAW B757 SRM 53-30-01 FIG 1, 53-00-01 FIG 101 AND 51-20-01 PG 7.
